Change in medications Toprol XL to Lopressor + Microzide
My physician recently changed my BP meds from one 50mg Toprol XL at bedtime to one 50mg Lopressor twice a day and added Hydrochlorothiazide (Microzide) one every morning. Now I'm tired all the time and just want to sleep. Will this extreme tiredness eventually go away when I get used to the new change, or is this something I need to talk to my doctor about.
I take the Lopressor too and I get drowsy from time to time. I found that if I sleep more at night or am able to take even just a 20 minute nap I do better. Getting used to it is up to you. I think some react differently from others. I take 50mg 3 times a day. Why did your doctor change your meds? You didin't say.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.